Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 110, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Representation of tree permutations by words
John A. Maroli.
Proc. Amer. Math. Soc. 110 (1990), 859-869
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1037214
All types implies torsion
Walter Parry.
Proc. Amer. Math. Soc. 110 (1990), 871-875
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1039537
Finite coverings by cosets of normal subgroups
M. M. Parmenter.
Proc. Amer. Math. Soc. 110 (1990), 877-880
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1039536
On a problem of S. Banach from The Scottish book
K. S. Kazarian.
Proc. Amer. Math. Soc. 110 (1990), 881-887
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031668
On Bloch’s constant
Mario Bonk.
Proc. Amer. Math. Soc. 110 (1990), 889-894
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 979048
The extension of the theorems of Č.\ V. Stanojević and V. B. Stanojević
Shu Yun Sheng.
Proc. Amer. Math. Soc. 110 (1990), 895-904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031672
A result about the Hilbert transform along curves
Linda V. Saal.
Proc. Amer. Math. Soc. 110 (1990), 905-914
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1019281
On nonselfadjoint operator algebras
Edward G. Effros and Zhong-Jin Ruan.
Proc. Amer. Math. Soc. 110 (1990), 915-922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986648
A nullset for normal functions in several variables
Juhani Riihentaus.
Proc. Amer. Math. Soc. 110 (1990), 923-933
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028048
On contractions without disjoint invariant subspaces
Katsutoshi Takahashi.
Proc. Amer. Math. Soc. 110 (1990), 935-937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028296
The Cesàro means and strong laws of large numbers for orthogonal sequences in von Neumann algebras
Ewa Hensz.
Proc. Amer. Math. Soc. 110 (1990), 939-945
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028285
Example of an algebra which is nontopologizable as a locally convex topological algebra
W. Żelazko.
Proc. Amer. Math. Soc. 110 (1990), 947-949
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012942
A spread relation for entire functions with negative zeros
Faruk F. Abi-Khuzam.
Proc. Amer. Math. Soc. 110 (1990), 951-960
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028282
Second order estimates in interpolation theory and applications
Mario Milman and Tomas Schonbek.
Proc. Amer. Math. Soc. 110 (1990), 961-969
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075187
Brangesian spaces in the polydisk
Dinesh Singh.
Proc. Amer. Math. Soc. 110 (1990), 971-977
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028289
On a Lipschitz invariant of normed spaces
Yoav Benyamini.
Proc. Amer. Math. Soc. 110 (1990), 979-981
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028040
The algebra of decomposable operators in direct integrals of not necessarily separable Hilbert spaces
Reinhard Schaflitzel.
Proc. Amer. Math. Soc. 110 (1990), 983-987
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028294
Decay and boundedness results for a model of laminar flames with complex chemistry
Joel D. Avrin.
Proc. Amer. Math. Soc. 110 (1990), 989-995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028038
Oscillation of neutral differential equations with periodic coefficients
Qing Guang Huang and Shao Zhu Chen.
Proc. Amer. Math. Soc. 110 (1990), 997-1001
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075188
Convergence of the Schur algorithm
Olav Njåstad.
Proc. Amer. Math. Soc. 110 (1990), 1003-1007
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028292
Index and total curvature of surfaces with constant mean curvature
Manfredo P. do Carmo and Alexandre M. Da Silveira.
Proc. Amer. Math. Soc. 110 (1990), 1009-1015
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1039255
On the impossibility of ruler-only constructions
V. J. Baston and F. A. Bostock.
Proc. Amer. Math. Soc. 110 (1990), 1017-1025
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1034882
Pseudoholomorphicity of closed minimal surfaces in constantly curved $4$-spaces
Chi-Ming Yau.
Proc. Amer. Math. Soc. 110 (1990), 1027-1032
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1030738
Nonexistence of $4$-dimensional almost Kaehler manifolds of constant curvature
David E. Blair.
Proc. Amer. Math. Soc. 110 (1990), 1033-1039
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043404
Positive centers and the Bonnesen inequality
Michael E. Gage.
Proc. Amer. Math. Soc. 110 (1990), 1041-1048
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1042266
Pairwise incompatible generic families
Wojciech Guzicki.
Proc. Amer. Math. Soc. 110 (1990), 1049-1053
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1019750
Proper hereditary shape equivalences preserve small weak infinite-dimensionality
Richard P. Millspaugh.
Proc. Amer. Math. Soc. 110 (1990), 1055-1061
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1037215
Homology of branched cyclic covers of knots
Stanley Ocken.
Proc. Amer. Math. Soc. 110 (1990), 1063-1067
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984809
Arc-smoothness and contractibility in Whitney levels
Alejandro Illanes.
Proc. Amer. Math. Soc. 110 (1990), 1069-1074
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1037210
Tucker-Ky Fan colorings
K. S. Sarkaria.
Proc. Amer. Math. Soc. 110 (1990), 1075-1081
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1004424
Recurrent homeomorphisms on $R^{2}$ are periodic
Lex G. Oversteegen and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 110 (1990), 1083-1088
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1037216
On hyperspaces of polyhedra
Katsuro Sakai.
Proc. Amer. Math. Soc. 110 (1990), 1089-1097
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1037223
Covers of Dehn fillings on once-punctured torus bundles. II
Mark D. Baker.
Proc. Amer. Math. Soc. 110 (1990), 1099-1108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1027087
A short solution of Markov’s problem on connected group topologies
Dieter Remus.
Proc. Amer. Math. Soc. 110 (1990), 1109-1110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028293
Decompositions of differentiable semigroups
John P. Holmes.
Proc. Amer. Math. Soc. 110 (1990), 1111-1118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031665
No continuum in $E^{2}$ has the TMP. I. Arcs and spheres
L. D. Loveland.
Proc. Amer. Math. Soc. 110 (1990), 1119-1128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1027099
Links not concordant to boundary links
Charles Livingston.
Proc. Amer. Math. Soc. 110 (1990), 1129-1131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031670
On the road coloring problem
Joel Friedman.
Proc. Amer. Math. Soc. 110 (1990), 1133-1135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953004
Antihook differences and some partition identities
A. K. Agarwal.
Proc. Amer. Math. Soc. 110 (1990), 1137-1142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1023341
A nonstandard delta function
Todor Todorov.
Proc. Amer. Math. Soc. 110 (1990), 1143-1144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1037226
Examples of Poincaré duality groups
Geoffrey Mess.
Proc. Amer. Math. Soc. 110 (1990), 1145-1146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1019274